Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 75, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 10, 2006, 2:52 PM CDT for Laclede County, Webster County, Wright County, Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2006, 2:52 PM CDT (19:52 UTC)
- Expired
- Jul 10, 2006, 8:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:55 PM CDT | FLASH FLOOD | 5 E Conway, MO | MODOT REPORTS THAT J HWY WILL REMAIN FLOODED AND CLOSED THROUGH THE NIGHT. ALSO ORCHID ROAD FLOODED. |
| Jul 10, 3:00 PM CDT | HEAVY RAIN 4 | Grovespring, MO | RAINFALL SINCE MIDNIGHT. |
| Jul 10, 8:00 PM CDT | FLASH FLOOD | 3 Sse Morgan, MO | SMITH BRANCH OUT OF ITS BANKS WITH 1.5 FEET OF WATER MEASURED TO BE FLOWING QUICKLY OVER HIGHWAY J NEAR THE LACLEDE/WRIGHT/WEBSTER COUNTY LINE. |
| Jul 10, 8:00 PM CDT | HEAVY RAIN 4.6 | 1 N Marshfield, MO | STORM TOTAL RAINFALL THROUGH JUST AFTER 800 PM. |
| Jul 10, 8:00 PM CDT | HEAVY RAIN 7.25 | 1 Se Morgan, MO | STORM TOTAL RAINFALL THROUGH 800 PM. |
| Jul 10, 8:15 PM CDT | FLASH FLOOD | 2 N Marshfield, MO | RAGING FLASH FLOOD WATER SWAMPED A LOW WATER CROSSING NORTH OF MARSHFIELD. THE LOW WATER CROSSING QUICKLY BECAME IMPASSABLE LEAVING SIGNIFICANT DEBRIS IN ITS WAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 101952
FFWSGF
MOC105-225-229-110145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT MON JUL 10 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WRIGHT COUNTY IN SOUTHWEST MISSOURI.
WEBSTER COUNTY IN SOUTHWEST MISSOURI.
LACLEDE COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 845 PM CDT
* AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THREE TO FOUR INCHES OF RAIN HAS FALLEN FROM CONWAY TO
ELKLAND TO HARTVILLE. AT 230 PM CDT...LOCAL LAW ENFORCEMENT
OFFICIALS REPORTED THAT J HIGHWAY...THREE MILES EAST OF CONWAY...
WAS IMPASSABLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CONWAY...
ELKLAND...GROVESPRING...MARSHFIELD...AND HARTVILLE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3714 9307 3710 9226 3763 9226 3763 9283
3746 9283 3745 9301
$$
TERRY2 follow-up statements
000
WGUS73 KSGF 102142
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CDT MON JUL 10 2006
MOC105-225-229-110145-
WRIGHT MO-WEBSTER MO-LACLEDE MO-
440 PM CDT MON JUL 10 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LACLEDE...WEBSTER AND
WRIGHT COUNTIES UNTIL 845 PM CDT...
AT 440 PM CDT...DOPPLER RADAR ESTIMATED THAT OVER TWO INCHES OF RAIN
HAD FALLEN OVER THE WARNED AREA SINCE 130 PM...AND OVER FOUR INCHES
HAD FALLEN SINCE THIS MORNING.
ALTHOUGH RAIN HAS ENDED TEMPORARILY...ANOTHER ROUND OF STORMS
PRODUCING HEAVY RAINFALL WILL MOVE INTO THE CONWAY...MARSHFIELD AND
HARTVILLE AREAS THROUGH 7 PM.
RUNOFF FROM THIS ADDITIONAL ROUND OF RAIN WILL LEAD TO CONTINUED
FLOODING OF LOW LYING AREAS THROUGH EARLY EVENING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN
LAT...LON 3714 9307 3710 9226 3763 9226 3763 9283
3746 9283 3745 9301
$$
TERRY000
WGUS73 KSGF 102348
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT MON JUL 10 2006
MOC105-225-229-110145-
WRIGHT MO-WEBSTER MO-LACLEDE MO-
648 PM CDT MON JUL 10 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WRIGHT...SOUTHERN
LACLEDE...AND NORTHERN WEBSTER COUNTIES UNTIL 845 PM CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS WAS MOVING INTO THE
WARNING AREA. RADAR ESTIMATES INDICATE THAT THESE STORMS ARE
PRODUCING A QUARTER TO HALF INCH OF RAIN IN ABOUT AN HOUR.
LAW ENFORCEMENT OFFICIALS REPORT THAT FLOODING IS ONGOING OVER FAR
SOUTHERN LACLEDE COUNTY WITH SOME ROADWAYS CLOSED INCLUDING HIGHWAY
J.
PERSONS TRAVELING ACROSS THE WARNED AREA SHOULD BE ON THE LOOKOUT
FOR FLOODED LOW WATER CROSSINGS. IF STANDING WATER IS ENCOUNTER TURN
AROUND AND FIND ANOTHER ROUTE IT ONLY TAKES A FEW INCHES OF FLOWING
WATER TO SWEEP MOST CARS OFF THE ROAD.
LAT...LON 3731 9308 3725 9299 3732 9262 3726 9265
3721 9244 3712 9226 3756 9227 3767 9284
3749 9285 3748 9306
$$
IZZIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:30 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 10, 2:30 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 PM CDT MON JUL 10 2006 .DISCUSSION... WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS. RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY. THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH THURSDAY. THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN 21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT DROUGHT CONDITIONS IN THE PAST YEAR. HOWEVER...LOCALIZED FLOODING WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED. LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION. WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND. HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF MEXICO... JLT PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM. LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES OVER THE UPCOMING WEEKEND. LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK CONVERGENCE MAY DEVELOP. JLT && .AVIATION... HAVE CONTINUED VICINITY THUNDER THROUGH THE AFTERNOON AT SPRINGFIELD AND JOPLIN AND CARRIED SOME TEMPO THUNDER THROUGH 20Z TO 21Z TO ACCOUNT FOR SCATTERED STORMS DEVELOPING WITHIN DESTABILIZING AIRMASS OVER SOUTHWEST MO. BASED ON OBSERVED CLOUD TRENDS...BROUGHT CEILINGS BRIEFLY BELOW 2000 FEET AT SPRINGFIELD. WILL REMAIN MORE OPTIMISTIC AT JOPLIN WHERE TEMP/DEWPOINT SPREADS ARE GREATER. WILL CARRY VICINITY THUNDER THROUGH MUCH OF THE EVENING UNTIL SHORTWAVE TROUGH OVER SOUTH CENTRAL KANSAS MOVES ACROSS TAF SITES. THEREAFTER WILL CARRY MVFR CEILINGS AROUND 12Z THROUGH 15-18Z. MT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jul 10, 1:31 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 131 PM CDT MON JUL 10 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 131 PM CDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF RAIN FELL EARLIER TODAY. IN ADDITION...ISOLATED SEVERE WIND GUSTS OF 60 TO 70 MPH WILL BE POSSIBLE THROUGH 8 PM FOR AREAS OF SOUTHWEST MISSOURI AND PORTIONS OF SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE SEVERE WIND GUSTS...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE ENCOURAGE FOR NEXT SEVERAL DAYS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
In the hours before
Local storm report, Jul 10, 1:08 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM DOWNBURST OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
WINDS ESTIMATED AT 60-70 MPH. TREES WERE ALSO REPORTED
DOWN AROUND THE CITY.
&&
HATCHLocal storm report, Jul 10, 1:24 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE REPORTED ACROSS WARREN AND KANSAS ROADS IN TOWN.
TREES HAVE ALSO BEEN REPORTED INTO TWO HOMES. ONE ON
SOUTH 5TH STREET AND THE OTHER ON SOUTH 3RD AVENUE.
&&
HATCHLocal storm report, Jul 10, 1:26 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 5 S NIXA 36.97N 93.29W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE REPORTED ACROSS RIVERDALE ROAD WEST OF HWY 160.
&&
HATCHLocal storm report, Jul 10, 1:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HEAVY RAIN 2 W HOUSTON 37.33N 91.99W
07/10/2006 E4.50 INCH TEXAS MO CO-OP OBSERVER
RAINFALL SINCE 730 AM.
&&
HATCHLocal storm report, Jul 10, 2:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HEAVY RAIN HOUSTON 37.33N 91.96W
07/10/2006 M6.10 INCH TEXAS MO LAW ENFORCEMENT
RAINFALL SINCE 830 AM.
&&
HATCHLocal storm report, Jul 10, 2:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 3 E CONWAY 37.50N 92.77W
07/10/2006 LACLEDE MO LAW ENFORCEMENT
HIGHWAY J IMPASSABLE DUE TO HIGH WATER.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:39 AM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Jul 10, 9:55 AM CDT | Flash Flood Warning | SGF | Oregon | 4 hr |
| Jul 10, 11:06 AM CDT | Flash Flood Warning | SGF | Texas | 3 hr |
| Jul 10, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 47 min |
| Jul 10, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Jul 10, 1:45 PM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Jul 10, 1:58 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon, Texas | 6 hr |
| Jul 10, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Jul 10, 3:48 PM CDT | Flash Flood Watch | SGF | Camden, Christian, Dallas, Dent, Douglas, Greene and 14 more | 30 hr |
| Jul 10, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 34 min |
| Jul 10, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 38 min |
| Jul 10, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 48 min |
| Jul 10, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 60 min |
| Jul 10, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 63 min |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.